Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 124, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 20, 2025, 4:24 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2025, 4:24 AM EST (09:24 UTC)
- Expired
- Dec 20, 2025, 12:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
643 WHUS71 KPHI 200924 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 424 AM EST Sat Dec 20 2025 ANZ450>452-201700- /O.CAN.KPHI.GL.W.0035.000000T0000Z-251220T1100Z/ /O.NEW.KPHI.SC.Y.0124.251220T0924Z-251220T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 424 AM EST Sat Dec 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds decrease quickly later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-201700- /O.CAN.KPHI.GL.W.0035.000000T0000Z-251220T1100Z/ /O.NEW.KPHI.SC.Y.0124.251220T0924Z-251220T1700Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 424 AM EST Sat Dec 20 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds decrease quickly later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-201030- /O.CAN.KPHI.GL.W.0035.000000T0000Z-251220T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 424 AM EST Sat Dec 20 2025 ...GALE WARNING IS CANCELLED... Winds will continue to diminish this morning. A few gusts around 20 kts through dawn. $$
2 follow-up statements
837 WHUS71 KPHI 201448 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 948 AM EST Sat Dec 20 2025 ANZ453>455-201600- /O.CAN.KPHI.SC.Y.0124.000000T0000Z-251220T1700Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 948 AM EST Sat Dec 20 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have lowered below SCA thresholds. $$ ANZ450>452-201700- /O.CON.KPHI.SC.Y.0124.000000T0000Z-251220T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 948 AM EST Sat Dec 20 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...West winds 10 to 15 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DeSilva
820 WHUS71 KPHI 201645 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1145 AM EST Sat Dec 20 2025 ANZ450>452-201745- /O.EXP.KPHI.SC.Y.0124.000000T0000Z-251220T1700Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1145 AM EST Sat Dec 20 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY... Winds and seas at Buoys 44065 and 44091 have fallen below thresholds. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 2:46 AM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Dec 20, 2:46 AM EST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
246 AM EST Sat Dec 20 2025
.SYNOPSIS...
High pressure will move offshore of the Virginia and North
Carolina coasts later today into tonight. A couple of dry cold
fronts are expected to move across the area Sunday and early
Monday, followed briefly by high pressure later Monday. A warm
front and subsequent cold front is then forecast to move across
the area around Tuesday into early Wednesday, followed briefly
by high pressure late Wednesday. A pair of weak disturbances
could then affect the area for the end of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Thru dawn, Winds will continue to decrease as high pressure
builds in quickly from the Ohio Valley. Temps will mostly be in
the 20s with some teens on the Pocono plateau. Winds chills will
be in the teens most spots with single digits for Mount Pocono.
Today, Sunny skies are expected with decreasing winds this
morning. High pressure arrives across the region early this
afternoon then moves off the coast. Winds will switch around
from West/Northwest to Southwest by sunset. High temps today
will be cool but the sunshine will make it feel better. Highs
will be in the upper 30s/low 40s for the S/E areas and low/mid
30s N/W. So, overall, about 4 to 6 degrees below normal.
For tonight, the high pressure system will be offshore and a
return flow behind it sets up across the Middle Atlantic.
Meanwhile, low pressure advances across southern Canada well to
our north. The pressure gradient between these two systems will
keep a South to Southwest synoptic flow across our region. Skies
will be mostly clear early, but then increasing clouds are
expected late. Overnight lows will be milder than the current
night with lows dropping to the mid/upper 20s for the NW areas
and low 30s for Delmarva, metro Philadelphia and south NJ.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
A dry cold front moves through early Sunday, with a gusty
northwest wind developing. We'll likely see gusts of 25-30 mph
during the day with the cold advection behind the front. That
said, it actually looks a little milder than Saturday, with
highs rebounding into the 40s thanks to better mixing and the
warm advection preceding the front itself. A few wraparound snow
showers or flurries may make their way into the Poconos, but
overall dry conditions should prevail.
Northwest winds continue with cold advection on Sunday night as
high pressure very slowly builds eastward from the Ohio Valley.
Could still be some flurries in the Poconos, but otherwise dry.
Lows drop substantially from Saturday night, with teens Poconos
and low-mid 20s elsewhere.
The aforementioned high moves right across the region or just
to the south on Monday, with lighter winds. This should also
allow for some sunshine, but with the cold advection preceding
it, highs will be notably cooler, with 30s for most of the
region.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Another system will approach from the west Monday night,
crossing the region on Tuesday. This will bring an increasing
risk of precip as it passes, with the highest chance being late
Monday night into Tuesday morning. With the antecedent cold air
mass in place, if precip arrives early enough, it could fall in
the form of snow. Chances of this remain near 30-50% and
confidence on any accumulation is low due to the uncertainty in
the timing of the precip onset and QPF amounts. If the system
trends slower and precip moves in a bit later, it could end up
being mostly rain outside of the higher terrain of E PA and N
NJ. Our forecast include less than 1" of snow for all of our
Pennsylvania counties, much of our New Jersey counties, and
northern Delaware. A reasonable worst case scenario (something
similar to the 00Z GFS) would be around 1-2" of snow as far
south as the Philly metro, and perhaps as much as 3-4" in the
higher elevations of the Poconos and NW NJ. While the forecast
calls for relatively light amounts, we'll have to keep an eye on
this period, as the light snowfall could impact the Tuesday
morning commute. Lows Monday night will be in the mid 20s to low
30s for most, but temperatures should warm to the low to mid
40s as the system crosses the area on Tuesday. So any snow that
does fall early in the morning, it should melt away pretty
quickly.
This system has little if any cold air behind it... in fact,
temps show moderation. Thus, lows Tuesday night stay in the 30s
for most, with highs again in the 40s for Wednesday (Christmas
Eve) as another high pressure moves in from the west, this one
being more Pacific in origin and weaker than its predecessor.
Mostly clear skies and light winds under said high may allow
for some radiational cooling Wednesday (Christmas Eve) night,
but a very weak disturbance may bring clouds or even a little
light precip for Thursday (Christmas Day) itself. Overall
however, the moderating trend will continue, with highs likely
approaching or even possibly exceeding 50 degrees.
Uncertainty is still pretty high for Friday (Boxing Day), with
questions regarding the speed of passing upper level impulses,
but the main theme is mild... with highs likely 50s much of the
region and possibly 60+ from Philly south. The main question is
whether its accompanied by showers or not.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today... VFR expected with mostly sunny skies. West winds
around 10 knots will switch to Southwest by mid afternoon and
then continue to back to South late. High confid.
Tonight... VFR continues with mostly just high clouds expected.
South winds 5 to 10 knots. LLWS developing with 35 to 40 kts at
020 from the Southwest. Medium/high confid.
Outlook...
Sunday through Monday...VFR. Gusty WNW winds on Sunday.
Monday night into Tuesday...Restrictions possible due to a
chance (30-50%) of rain or snow and low clouds. Conditions
improving late Tuesday.
Wednesday (Christmas Eve)...VFR. No significant weather.
&&
.MARINE...
We decided to extend the Gale out several more hours as wind
gusts remained at the low-end of the Gale range at expiration
time. We'll convert the Gale to SCA by dawn and run it into the
morning. Winds and seas look to decrease rather quickly as the
strong high builds overhead today. Tonight, we'll be in the
return flow behind the high and winds will return to SCA levels
overnight. Fair weather today and tonight.
Outlook...
Sunday through Sunday night...Small Craft Advisory conditions
likely develop Saturday night and continue into Sunday night as
another cold front approaches and then passes through the
region.
Monday through Monday night...High pressure passing overhead
likely results in conditions below advisory levels.
Tuesday...Another cold front approaching the region brings a
return of advisory conditions, with a small risk of gales after
the front passes.
Wednesday (Christmas Eve)...Conditions should remain below
advisory levels. Fair weather.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 AM EST early this morning for ANZ430-431-
450>455.
&&
SYNOPSIS...RCM/Staarmann
NEAR TERM...OHara
SHORT TERM...RCM/Staarmann
LONG TERM...RCM/Staarmann
AVIATION...OHara/RCM/Staarmann
MARINE...OHara/RCM/StaarmannHazardous weather outlook, Dec 20, 2:16 AM EST, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 216 AM EST Sat Dec 20 2025 MDZ012-015-019-020-211000- Kent MD-Queen Annes-Talbot-Caroline- 216 AM EST Sat Dec 20 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Staarmann
In the hours before
Local storm report, Dec 20, 3:05 AM EST, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
305 AM EST Sat Dec 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Non-Tstm Wnd Gst Lower Moreland Twp 40.12N 75.06W
12/19/2025 M45 MPH Montgomery PA Trained Spotter
&&
StaarmannLocal storm report, Dec 20, 3:09 AM EST, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
309 AM EST Sat Dec 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Tstm Wnd Dmg Towaco 40.92N 74.34W
12/19/2025 Morris NJ Trained Spotter
Tree on powerlines, snapping a power pole on
Two Bridges Road near Hewlett Road in
Towaco, forcing road closure. Trees also
down on Pine Brook Road and Adams Way
nearby. Time estimated from radar.
&&
StaarmannLocal storm report, Dec 20, 3:13 AM EST, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
313 AM EST Sat Dec 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Tstm Wnd Dmg Towaco 40.92N 74.34W
12/19/2025 Morris NJ Trained Spotter
Two trees down and branches down along Route
202 in Towaco. Time estimated from radar.
&&
StaarmannLocal storm report, Dec 20, 3:18 AM EST, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
318 AM EST Sat Dec 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Tstm Wnd Gst Surf City 39.66N 74.17W
12/19/2025 M55 MPH Ocean NJ Mesonet
Wunderground station KNJSURFC12 measured
gust.
&&
StaarmannLocal storm report, Dec 20, 3:19 AM EST, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
319 AM EST Sat Dec 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Marine Tstm Wind Surf City 39.66N 74.17W
12/19/2025 M47 MPH Ocean NJ Mesonet
Wunderground station KNJSURFC12 measured
gust.
&&
StaarmannLocal storm report, Dec 20, 3:27 AM EST, 57 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
327 AM EST Sat Dec 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Non-Tstm Wnd Dmg 1 SW Mount Arlington 40.92N 74.64W
12/19/2025 Morris NJ Broadcast Media
Downed tree, powerlines, and power pole on
Mount Arlington Blvd between Oneida Ave and
Signac Ave. Time estimated by broadcast
media report.
0900 AM Non-Tstm Wnd Dmg Eagleville 40.15N 75.41W
12/19/2025 Montgomery PA Emergency Mngr
Tree fell, pulled down wires and a
streetlight.
0205 PM Tstm Wnd Gst Surf City 39.66N 74.17W
12/19/2025 M55 MPH Ocean NJ Mesonet
Wunderground station KNJSURFC12 measured
gust.
0210 PM Tstm Wnd Dmg Stanton 39.72N 75.65W
12/19/2025 New Castle DE Broadcast Media
Tree fell on a parked vehicle, no occupants
inside. Time estimated by radar.
0230 PM Tstm Wnd Dmg 1 N King of Prussia 40.11N 75.38W
12/19/2025 Montgomery PA Emergency Mngr
Tree down on house; damage to roof and
floors reported. Injuries unknown at this
time. Time estimated by radar and weather
stations.
0235 PM Tstm Wnd Gst Philadelphia Internatio 39.88N 75.23W
12/19/2025 M62 MPH Philadelphia PA ASOS
ASOS station KPHL Philadelphia International
Airport.
0235 PM Tstm Wnd Gst Queen City Airport 40.57N 75.49W
12/19/2025 M62 MPH Lehigh PA AWOS
0236 PM Tstm Wnd Dmg 1 ENE Manayunk 40.03N 75.21W
12/19/2025 Philadelphia PA Emergency Mngr
*** 2 INJ ***
Corrects previous tstm wnd dmg report from 1
ENE Manayunk. Large tree fell on moving
vehicle.
0246 PM Tstm Wnd Gst Pocono Mountains Munici 41.13N 75.38W
12/19/2025 M58 MPH Monroe PA ASOS
ASOS station KMPO Mt. Pocono.
0247 PM Tstm Wnd Gst Northeast Philadelphia 40.08N 75.02W
12/19/2025 M59 MPH Philadelphia PA ASOS
Corrects previous tstm wnd gst report from
Northeast Philadelphia Airport. ASOS station
KPNE Philadelphia Northeast.
0250 PM Tstm Wnd Gst Forks Twp 40.73N 75.19W
12/19/2025 M63 MPH Northampton PA Trained Spotter
0303 PM Tstm Wnd Dmg 1 NE Ramblewood 39.94N 74.93W
12/19/2025 Burlington NJ Public
Several 1-3 inch tree limbs down in the
Birchfield community of Mount Laurel.
0305 PM Tstm Wnd Dmg 2 NNE Mount Laurel 39.96N 74.87W
12/19/2025 Burlington NJ NWS Employee
A few large limbs down on Larchmont Blvd
south of Union Mill Rd. Time estimated by
radar.
0310 PM Tstm Wnd Dmg 1 ENE Whitehouse Statio 40.62N 74.76W
12/19/2025 Hunterdon NJ Trained Spotter
Large 4-5 inch diameter branch downed on
side of Old Highway 28; no lanes blocked.
0320 PM Tstm Wnd Dmg 2 E Hackettstown 40.85N 74.79W
12/19/2025 Morris NJ Trained Spotter
Two trees down on Route 46 westbound
blocking a lane.
0325 PM Tstm Wnd Dmg Mount Arlington 40.93N 74.63W
12/19/2025 Morris NJ Trained Spotter
Numerous 1-3 inch tree limbs downed. Time
estimated from radar.
0338 PM Tstm Wnd Dmg Towaco 40.92N 74.34W
12/19/2025 Morris NJ Trained Spotter
Two trees down and branches down along Route
202 in Towaco. Time estimated from radar.
0338 PM Tstm Wnd Dmg Towaco 40.92N 74.34W
12/19/2025 Morris NJ Trained Spotter
Tree on powerlines, snapping a power pole on
Two Bridges Road near Hewlett Road in
Towaco, forcing road closure. Trees also
down on Pine Brook Road and Adams Way
nearby. Time estimated from radar.
0404 PM Non-Tstm Wnd Dmg 2 SSE Coopersburg 40.48N 75.37W
12/19/2025 Bucks PA Dept of Highways
Downed tree in wires along E Cherry Rd near
Shelly.
0406 PM Non-Tstm Wnd Dmg Sparta 41.04N 74.63W
12/19/2025 Sussex NJ Dept of Highways
Downed Tree on NJ 15 Southbound At North of
CR 517/Sparta Bypass (Sparta Twp), ramp lane
closed.
0421 PM Non-Tstm Wnd Dmg Allamuchy Twp 40.92N 74.80W
12/19/2025 Warren NJ Dept of Highways
Downed Tree on I-80 Westbound At West of
Allamuchy Rest Area (Allamuchy Twp), 1 right
lane of 3 lanes closed.
0502 PM Non-Tstm Wnd Dmg Montgomery Twp 40.46N 74.66W
12/19/2025 Somerset NJ Dept of Highways
Downed Tree on US 206 Southbound At South of
CR 533/Orchard Rd. All lanes closed.
0508 PM Non-Tstm Wnd Gst Northeast Philadelphia 40.08N 75.01W
12/19/2025 M58 MPH Philadelphia PA ASOS
ASOS Station KPNE Northeast Philadelphia
Airport.
0525 PM Non-Tstm Wnd Gst Lower Moreland Twp 40.12N 75.06W
12/19/2025 M45 MPH Montgomery PA Trained Spotter
0531 PM Non-Tstm Wnd Dmg Bedminster Twp 40.68N 74.65W
12/19/2025 Somerset NJ Dept of Highways
Downed Tree on I-287 Southbound At Exit 22 -
US 202, ramp lane closed.
0538 PM Non-Tstm Wnd Dmg Holmdel 40.34N 74.17W
12/19/2025 Monmouth NJ Dept of Highways
Downed tree on Garden State Parkway
southbound Exit ramp Exit 114 - Red Hill Rd.
0539 PM Non-Tstm Wnd Dmg Chester 40.79N 74.69W
12/19/2025 Morris NJ Dept of Highways
Downed Tree on US 206 Both Directions At
South of NJ 24/CR 513/West Main St (Chester
Twp), All lanes closed northbound; All lanes
closed southbound.
0549 PM Non-Tstm Wnd Gst Lehigh Valley Internati 40.65N 75.45W
12/19/2025 M58 MPH Lehigh PA ASOS
ASOS station KABE Lehigh Valley Intl
Airport.
0600 PM Non-Tstm Wnd Dmg 1 W Forks Twp 40.73N 75.20W
12/19/2025 Northampton PA Trained Spotter
Strong gradient winds uprooted a tree in
Forks Twp. Photo provided with report. Time
approximate.
0600 PM Non-Tstm Wnd Dmg Lavallette 39.96N 74.07W
12/19/2025 Ocean NJ Broadcast Media
A gas station canopy collapsed, resulting in
extensive damage of the gas pumps below.
0604 PM Non-Tstm Wnd Dmg Moorestown Twp 39.96N 74.95W
12/19/2025 Burlington NJ Dept of Highways
Downed Tree/Wires on NJ 38 Eastbound At East
of CR 603/Mt. Laurel Rd (Moorestown Twp), 1
right lane of 2 lanes, right shoulder
closed.
&&
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:25 PM EST | Small Craft Advisory | PHI | 41 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.